MAUDE Adverse Event Report: OSCOR INC. PACEMAKER LEAD ADAPTOR 4402

OSCOR INC. PACEMAKER LEAD ADAPTOR 4402
Model Number 4402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow up report will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that a (b)(6) male underwent a procedure for cardiac resynchronization therapy defibrillator (crt-d).Extraction was performed due to infection, however, it was reported that an epicardial lead appears to be abandoned.There was no known device issue reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, g3, g6, h2, h4, h6, h10.The device was in service for approximately 13 years, 1 month before being explanted on (b)(6) 2021.The lead was not returned for analysis.It is part of a system explanted due to an infection.No allegation our device failed to meet its performance specifications or caused or contributed to the infection.Infection is a recognized clinical event referenced in the device's labeling and/or reported in the medical literature.The device history records could not be reviewed, however, inspection procedures require any oscor product pass all in-process and qa final inspection before shipping to the customer.Quality assurance procedure final labeling/packaging inspection of all products: all labeling and packaging will be inspected one hundred percent (100%).Sealed areas (tyvek lid to lip of tray and breather bag) are continuous around entire perimeter of tray.No voids, breaks, and or bubbles along the seal.The entire seal should be at least quarter inch wide and have a full ridge.The tyvek pull tab must be properly folded into position.Examine the seal and border for uniformity of the seal.Check for holes or any other damages that could violate sterility.Ensure tray and breather bag is properly sealed.No further follow-up is required.Based on the investigation, a capa is not required as there was no issue reported for the device performance or quality.The event will be re-evaluated if additional information becomes available.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
PACEMAKER LEAD ADAPTOR 4402
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key13579782
Report Number1035166-2022-00027
Device Sequence Number5731091
Product Code DTD
UDI-Device Identifier00885672003692
UDI-Public00885672003692
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K010787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4402
Device Catalogue Number4402
Device Lot NumberC2-09108
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexMale